On external Scott algebras in nonstandard models of peano arithmetic

Journal of Symbolic Logic 61 (2):586-607 (1996)
Abstract
We prove that a necessary and sufficient condition for a countable set L of sets of integers to be equal to the algebra of all sets of integers definable in a nonstandard elementary extension of ω by a formula of the PA language which may include the standardness predicate but does not contain nonstandard parameters, is as follows: L is closed under arithmetical definability and contains 0 (ω) , the set of all (Gödel numbers of) true arithmetical sentences. Some results related to definability of sets of integers in elementary extensions of ω are included
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2275677
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 31,446
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Added to PP index
2009-01-28

Total downloads
11 ( #451,101 of 2,226,330 )

Recent downloads (6 months)
1 ( #432,866 of 2,226,330 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature